Thyroid medication leads to teeth discoloration- Need advice!

Share on Facebook0Tweet about this on TwitterShare on Google+0Pin on Pinterest0Email this to someone

Home Forums Start Your Own Topic Thyroid medication leads to teeth discoloration- Need advice!

This topic contains 0 replies, has 1 voice, and was last updated by  susanne 1 month ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #4531

    susanne
    Participant

    Hi, I am writing this for my mother who has been suffering from thyroid. She had a surgery six months before to remove her thyroid gland. But still, she is under medications. Recently she told me that her teeth are discolored. It has turned yellow. The next day, I took her to a Cosmetic dentistry clinic in Edmonton ( http://www.rootsonwhytedental.com/services/cosmetic-dentistry/ ). After the initial examination, the doctor told that teeth whitening would change the yellowish color to an extent and he also found either side of her molar teeth have decayed and she should immediately undergo a root canal treatment after the whitening process. Will this teeth whitening turn her teeth sensitive? Is there any problem in doing the root canal treatment for her? Please share your views regarding this.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.